×

Commutative semigroups whose lattice of congruences is a chain. (English) Zbl 0191.01705


PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] CLIFFORD (A. H.) . - Naturally totally ordered commutative semigroups , Amer. J. Math., t. 76, 1954 , p. 631-646. MR 15,930b | Zbl 0055.01503 · Zbl 0055.01503
[2] CLIFFORD (A. H.) and PRESTON (G. B.) . - The algebraic theory of semigroups , vol. 1. - Providence, American mathematical Society, 1961 (Mathematical Surveys, 7). MR 24 #A2627 | Zbl 0111.03403 · Zbl 0111.03403
[3] FUCHS (L.) . - Abelian groups . - Budapest, Publishing House of Hungarian Academy of Science, 1958 . MR 21 #5672 | Zbl 0091.02704 · Zbl 0091.02704
[4] SCHENKMAN (E.) . - Group theory . - Princeton (New Jersey), D. Van Nostrand, 1965 . MR 33 #5702 | Zbl 0133.27302 · Zbl 0133.27302
[5] ŠEVRIN (L. N.) . - Semigroups with certain types of sub-semigroup lattices , Soviet Math. Dokl., t. 2, 1961 , p. 737-740. Zbl 0105.01504 · Zbl 0105.01504
[6] TAMURA (T.) . - Note on unipotent inversible semigroups , Kodai math. Sem. Rep., t. 3, 1954 , p. 93-95. Article | MR 16,443h | Zbl 0058.01502 · Zbl 0058.01502
[7] TAMURA (T.) and KIMURA (N.) . - On decomposition of a commutative semigroup , Kodai math. Sem. Rep., t. 4, 1954 , p. 109-112. Article | MR 16,670f | Zbl 0058.01503 · Zbl 0058.01503
[8] TAMURA (T.) . - On a monoid whose submonoids form a chain , J. Gakugei, Tokushima Univ., t. 5, 1954 , p. 8-16. MR 16,1085b | Zbl 0058.01404 · Zbl 0058.01404
[9] TAMURA (T.) and KIMURA (N.) . - Existence of greatest decomposition of a semigroup , Kodai math. Sem. Rep., t. 7, 1955 , p. 83-84. Article | MR 18,192b | Zbl 0067.01003 · Zbl 0067.01003
[10] TAMURA (T.) . - Indecomposable completely simple semigroups except groups , Osaka math. J., t. 8, 1956 , p. 35-42. MR 18,282a | Zbl 0070.01803 · Zbl 0070.01803
[11] TAMURA (T.) . - The theory of construction of finite semigroups, I , Osaka math. J., t. 8, 1956 , p. 243-261. MR 18,717e | Zbl 0073.01003 · Zbl 0073.01003
[12] TAMURA (T.) . - Commutative nonpotent archimedean semigroup with cancellation law, I , J. Gakugei, Tokushima Univ., t. 8, 1957 , p. 5-11. MR 20 #3224 | Zbl 0079.25103 · Zbl 0079.25103
[13] TAMURA (T.) . - Another proof of a theorem concerning the greatest semilattice-decomposition of a semigroup , Proc. Jap. Acad., t. 40, 1964 , p. 777-780. MR 31 #3530 | Zbl 0135.04001 · Zbl 0135.04001
[14] TAMURA (T.) . - Notes on commutative archimedean semigroups, I , Proc. Japan Acad., t. 42, 1966 , p. 35-40. Article | MR 36 #2543 | Zbl 0163.02202 · Zbl 0163.02202
[15] TAMURA (T.) . - Decomposability of extension and its application to finite semigroups , Proc. Japan Acad., t. 43, 1967 , p. 93-97. Article | MR 36 #292 | Zbl 0189.02003 · Zbl 0189.02003
[16] TAMURA (T.) . - Construction of trees and commutative archimedean semigroups , Math. Nachrichten, Band 36, 1968 , p. 255-287. MR 37 #6222 | Zbl 0155.04201 · Zbl 0155.04201
[17] TULLY (E. J.) . - H-commutative semigroups in which each homomorphism is uniquely determined by its kernel , Pacific J. of Math. (to be published). Article | Zbl 0313.20042 · Zbl 0313.20042
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.